MathSciNet Relay Station
MathSciNet bibliographic data
MR1750427 32J18 (53C56)
Loeb, J. J.; Nicolau, M. On the complex geometry of a class of non-Kählerian manifolds. Israel J. Math. 110 (1999), 371–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement